Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Expected Utility Hypothesis and the Selection of Optimal Deductibles for a Given Insurance Policy

John P. Gould
The Journal of Business
Vol. 42, No. 2 (Apr., 1969), pp. 143-151
Stable URL: http://www.jstor.org/stable/2351899
Page Count: 9
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Expected Utility Hypothesis and the Selection of Optimal Deductibles for a Given Insurance Policy
Preview not available

Page Thumbnails

  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151